MathSciNet Relay Station
MathSciNet bibliographic data
MR317522 (47 #6069) 65D30
Donaldson, J. D.; Elliott, David A unified approach to quadrature rules with asymptotic estimates of their remainders. SIAM J. Numer. Anal. 9 (1972), 573–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement